Tail asymptotics for the sum of two heavy-tailed dependent risks

Hansjörg Albrecher, Sören Asmussen, Dominik Kortschak

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)107-130
JournalExtremes
Volume9
Issue number2
Publication statusPublished - 2006

Projects

FWF - Modelle für Versicherung - Mathematical Models for Insurance Risk

Mayer, P., Thonhauser, S. M., Kortschak, D. & Albrecher, H.

1/01/0630/09/09

Project: Research project

Cite this

Albrecher, H., Asmussen, S., & Kortschak, D. (2006). Tail asymptotics for the sum of two heavy-tailed dependent risks. Extremes, 9(2), 107-130.